| Model Number |
IPN000860 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/10/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).The device has not been returned for investigation.
Event or Problem Description
A capio loaded with a bullet was inserted into the patient by the surgeon.Upon withdrawing the instrument it was noted by the surgeon that the bullet tip was no longer attached to its suture thread.
Additional Manufacturer Narrative
(b)(4).Due to the age of the lot number (manufactured on 2016), the dhr is not available at the teleflex nuevo laredo site.A corrective action cannot be implemented since the sample involved in the customer complaint was not sent for analysis.Customer complaint cannot be confirmed based only on the information provided, to perform an investigation and determine the source of defect reported it is necessary to evaluate the sample involved on this complaint.An attempt to duplicate the failure mode was made but at the time there is no inventory of the involved product code available at the facility.
Event or Problem Description